skin-hair-icon
Dark skin on face
Hello doctor.i am using skinlite cream since 2 years but now i stopped using it as it leads to growth of hair on face so,how can i get brightened face without using skinlite cream.can you prescribe me to someother cosmetics.
98 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Skinlite contains steroid which gives fair skin but then also causes side effects like hair growth. The skin becomes dependant on it and the patient also gets addicted. We will have to wean it off.  Kindly visit me. So that proper treatment can be given
Health Tips
Do not use creams containing steroid on face
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.